# SDR JJBA20250815037

- Difficulty date: August 8, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FOUND DAMAGE BY CHAFING AT RH PYLON JUNCTION, NEAR ACCESS PANEL 424DB. REPAIR DOUBLER ON RH REAR FUSE I SKIN, BTW FR 67-68 AND BTW STR 7R-9R
